# SDR SWAA2024101633487

- Difficulty date: September 3, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 58,179 hours, 35,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/H OVERWING EXIT CUT-OUT SILL AT STA 616+8; 616+9M 616+14; 616+15; 616+20; WL 221; RBL 70.<[01] COMPLETED STEPS 2 AND 3;[02] REMOVED CORROSION FROM R/H OVERWING EXIT CUT-OUT LOWER SILL AT STA 616+8; 616+9; 616+14; 616+15 AND 616+20 WL 221 RBL 70 AND FOUND TO BE WITHIN LIMITS IAW SRM 51-10-02-0G-0 AND SRM 53-40-15-1A-1;[03] THIS FAULT HAS DAMAGE REMOVAL IN LIMITS; AND REQUIRES FOLLOW-ON TASK RE-INSPECTION PER SRM 53-40-15-1A-1. AMT FAILED TO STATE THAT WEB IS BEING REPLACED DUE TO ADJACENT DAMAGE; SO THE FOLLOW-ON INSPECTIONS NO LONGER APPLY. REQUIRES ACTION BY THE AMT TO CONTACT ADMINISTRATOR AND MXI ADJUSTMENT.;[04] REMOVED CORROSION FROM R/H OVERWING EXIT CUT-OUT LOWER SILL AT STA 616+8; 616+9; 616+14; 616+15 AND 616+20 WL 221 RBL 70 IAW SRM 51-10-02-0G-0 AND THE REMOVAL AND REPLACEMENT OF THE R/H OWE LOWER SILL WILL BE ACCOMPLISHED ON FAULT# TTG8Q00VQLP6;[05] VERIFIED ACTION 4. JOB COMPLETE.
